Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: For those of you that take multi vitamins page

  1. #1
    Drifter's Avatar
    Drifter is offline Member
    Join Date
    Mar 2010
    Posts
    51

    For those of you that take multi vitamins

    Shop Now
    Hello all,

    First off I am not positive this is the right section for this but I gave it a shot.

    For those of you who take a multi vitamin, do you run into an issue where it changes the color of your pee? I know this might sound like a strange question but I have noticed (throughout my life) when I take multi vitamins that my pee turns a neon color almost, a greenish yellow (sorry if i grossed you out). I was wondering if anyone else has had this problem and if maybe its a sign of a bigger problem with how my body is absorbing the vitamins?

    Thanks in advance for all respones!

    Drifter

  2. #2
    Yvonne PHX's Avatar
    Yvonne PHX Guest
    It's the Riboflavin. Totally normal.

  3. #3
    jimhensen's Avatar
    jimhensen is offline Senior Member
    Join Date
    Jan 2010
    Posts
    818
    Yes, completely normal. That color is the excess water soluble vitamins getting pee'd out of your system.

  4. #4
    bloodorchid's Avatar
    bloodorchid is online now Senior Member
    Join Date
    Aug 2010
    Location
    tn
    Posts
    8,683
    yep
    beautiful
    yeah you are

    I mean there's so many ants in my eyes! And there are so many TVs, microwaves, radios... I think, I can't, I'm not 100% sure what we have here in stock.. I don't know because I can't see anything! Our prices, I hope, aren't too low!

  5. #5
    Glamorama's Avatar
    Glamorama is offline Senior Member
    Join Date
    Jul 2011
    Location
    OOOOOOO
    Posts
    2,024
    Normally the Vit B. I get that too.

  6. #6
    davem's Avatar
    davem is offline Senior Member
    Join Date
    Jun 2011
    Location
    Boston, MA
    Posts
    1,258
    It's like the 80's.
    My Fitday public journal.
    Me vs. Russian Boar, hunt is on Aug. 20th. WHAT'S MORE PRIMAL THAN THAT?!
    Recently survived Warrior Dash, New England.
    Game Developer, ex-Chef, long time Fatbody.

  7. #7
    Join Date
    Aug 2011
    Posts
    74
    Drink more water and it's not that noticable.

  8. #8
    jammies's Avatar
    jammies is offline Senior Member
    Join Date
    Sep 2010
    Posts
    4,522
    For a while I was getting "meyer's cocktails" where you get and i.v. infusion of a crap ton of vitamins and some minerals. I though multivitamins did strange things to my urine - this stuff makes it crazy! This is way TMI - but the entire bathroom would smell like B-vitamins after I would pee. So gross!!

  9. #9
    Drifter's Avatar
    Drifter is offline Member
    Join Date
    Mar 2010
    Posts
    51
    haha alright, just making sure i wasn't the only person with radioactive piss.

  10. #10
    Glockin Grok's Avatar
    Glockin Grok is offline Senior Member
    Join Date
    Apr 2011
    Posts
    331
    PrimalCon New York
    Is it wrong that I have taken a black light to my pee before because of how neon it was????

    Cheers mate, all is well

Page 1 of 2 12 LastLast

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •